On Certain Sufficient Conditions for Analytic Univalent Functions

Authors

  • G. Murugusundara Moorthy VIT UNIVERSITY
  • N. Magesh

Keywords:

Univalent functions, Starlike functions, Convex functions, Hadamard product, Generalized hypergeometric functions.

Abstract

In this paper, we introduce a new class of functions which is defined by hypergeometric function and obtain its relations with some well-known subclasses of analytic univalent functions. Furthermore, as a special case, we show that convex functions of order 1/2 are also members of the family Bm.

Author Biography

  • G. Murugusundara Moorthy, VIT UNIVERSITY
    Professor of Mathematics

Downloads

Published

2011-01-30

Issue

Section

Mathematical Analysis

How to Cite

On Certain Sufficient Conditions for Analytic Univalent Functions. (2011). European Journal of Pure and Applied Mathematics, 4(1), 76-82. https://ejpam.com/index.php/ejpam/article/view/520

Similar Articles

1-10 of 482

You may also start an advanced similarity search for this article.